# SDR MALA010266

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2720 · Rudder Control System
- Part: Turnbuckle
- Part number: MS21251B5L
- Condition: Broken
- Location: Rudder Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2742 DURING APPROACH TO CRW NO RUDDER AUTHORITY ON FO SIDE.  UPON LANDING NO RUDDER AUTHORITY ON CAPT. SIDE.  (NO TENSION IN FOOT PEDALS).  CREW HEARD A SMALL POP SOUND.  MAINTENANCE REMOVED AFT CARGO PANEL TO ACCESS  RUDDER CABLES, REMOVED ROUND FLOORBOARD PANEL IN CARGO AREA NR 2, REMOVED FLOORBOARD PANEL IN WHERE FDR IS, FOUND RT TURNBUCKLE BARREL TO BE BROKEN.  REMOVED BARREL ASSEMBLY.  AS PRECAUTIONARY  MEASURE, REMOVED AND REPLACED NR 2 RT TURNBUCKLE P/N MS21251-B5L, IAW SF340 AMM 27-21.  PERFORM NECESSARY RIGGING CHECKS FOR REPLACEMENT OF RUDDER CABLE TURNBUCKLES.
